Some integral equations satisfied by the complete elliptic integrals of the first and second kind.
Bollettino della Unione matematica italiana, Série 3, Tome 16 (1961) no. 3, pp. 264-268
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_1961_3_16_3_a6,
author = {Carlitz, Leonard},
title = {Some integral equations satisfied by the complete elliptic integrals of the first and second kind.},
journal = {Bollettino della Unione matematica italiana},
pages = {264--268},
year = {1961},
volume = {Ser. 3, 16},
number = {3},
zbl = {0102.29001},
mrnumber = {132215},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_1961_3_16_3_a6/}
}
TY - JOUR AU - Carlitz, Leonard TI - Some integral equations satisfied by the complete elliptic integrals of the first and second kind. JO - Bollettino della Unione matematica italiana PY - 1961 SP - 264 EP - 268 VL - 16 IS - 3 UR - http://geodesic.mathdoc.fr/item/BUMI_1961_3_16_3_a6/ LA - en ID - BUMI_1961_3_16_3_a6 ER -
%0 Journal Article %A Carlitz, Leonard %T Some integral equations satisfied by the complete elliptic integrals of the first and second kind. %J Bollettino della Unione matematica italiana %D 1961 %P 264-268 %V 16 %N 3 %U http://geodesic.mathdoc.fr/item/BUMI_1961_3_16_3_a6/ %G en %F BUMI_1961_3_16_3_a6
Carlitz, Leonard. Some integral equations satisfied by the complete elliptic integrals of the first and second kind.. Bollettino della Unione matematica italiana, Série 3, Tome 16 (1961) no. 3, pp. 264-268. http://geodesic.mathdoc.fr/item/BUMI_1961_3_16_3_a6/